Alert archive / Washington / Gale Warnings in 2017
Gale Warning 73, NWS Seattle, WA
NWS Seattle, WA issued this gale warning at Oct 7, 2017, 5:49 PM PDT. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 7, 2017, 5:49 PM PDT (00:49 UTC)
- Expired
- Oct 7, 2017, 8:41 PM PDT
- In force
- 3 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted.
848 WHUS76 KSEW 080049 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 549 PM PDT SAT OCT 7 2017 PZZ132-080900- /O.UPG.KSEW.SC.Y.0246.000000T0000Z-171008T1000Z/ /O.NEW.KSEW.GL.W.0073.171008T0049Z-171008T0400Z/ /O.NEW.KSEW.SC.Y.0248.171008T0400Z-171008T1000Z/ EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 549 PM PDT SAT OCT 7 2017 ...GALE WARNING IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 3 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 9 PM THIS EVENING TO 3 AM PDT SUNDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WIND...WEST 25 TO 35 KNOTS EASING TO 15 TO 25 KNOTS THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ110-080900- /O.CON.KSEW.RB.Y.0027.000000T0000Z-171009T0400Z/ GRAYS HARBOR BAR- 549 PM PDT SAT OCT 7 2017 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY... * COMBINED SEAS...8 TO 10 FEET BUILDING TO 10 TO 12 FEET TONIGHT. * BAR CONDITION...ROUGH. * FIRST EBB...AROUND 630 PM PDT THIS EVENING...AND IT WILL BE VERY STRONG. * SECOND EBB...AROUND 645 AM SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ PZZ156-080900- /O.CON.KSEW.SC.Y.0247.000000T0000Z-171008T1300Z/ COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- 549 PM PDT SAT OCT 7 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT SUNDAY... * SEAS...8 OR 9 FEET IN WESTERLY SWELLS...BUILDING TO 12 TO 13 FEET TONIGHT. * WIND...NORTHWEST 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ170-173-176-080900- /O.CON.KSEW.SC.Y.0246.000000T0000Z-171009T0100Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 549 PM PDT SAT OCT 7 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT SUNDAY... * SEAS...9 TO 12 FEET IN WESTERLY SWELLS...BUILDING TO 12 TO 17 FEET TONIGHT. * WIND...NORTHWEST 15 TO 30 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ131-080900- /O.CON.KSEW.SC.Y.0246.000000T0000Z-171008T1000Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- 549 PM PDT SAT OCT 7 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WIND...WEST 20 TO 30 KNOTS EASING TO 15 TO 25 KNOTS AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ133-080600- /O.CON.KSEW.SC.Y.0246.000000T0000Z-171008T0600Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 549 PM PDT SAT OCT 7 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WIND...SOUTHWEST 15 TO 25 KNOTS...HIGHEST SOUTH OF THE SAN JUANS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ150-153-080900- /O.CON.KSEW.SW.Y.0029.000000T0000Z-171009T0100Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- 549 PM PDT SAT OCT 7 2017 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 6 PM PDT SUNDAY... * SEAS...8 OR 9 FEET IN WESTERLY SWELLS...BUILDING TO 11 TO 13 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ130-080900- /O.CON.KSEW.SW.Y.0029.000000T0000Z-171008T2200Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 549 PM PDT SAT OCT 7 2017 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY... * SEAS...9 FEET IN WESTERLY SWELLS...BUILDING TO 11 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ WWW.WEATHER.GOV/SEATTLE
1 follow-up statement
125 WHUS76 KSEW 080341 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 841 PM PDT SAT OCT 7 2017 PZZ132-081000- /O.CAN.KSEW.GL.W.0073.000000T0000Z-171008T0400Z/ /O.EXT.KSEW.SC.Y.0248.171008T0341Z-171008T1000Z/ EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 841 PM PDT SAT OCT 7 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SUNDAY... ...GALE WARNING HAS ENDED... * WIND...WEST 20 TO 30 KNOTS...EASING TO 15 TO 25 KNOTS AFTER MIDNIGHT. * WIND WAVES...3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ150-153-081145- /O.CAN.KSEW.SW.Y.0029.000000T0000Z-171009T0100Z/ /O.EXB.KSEW.SC.Y.0246.000000T0000Z-171009T0400Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- 841 PM PDT SAT OCT 7 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT SUNDAY. * WIND...NORTHWEST 15 TO 25 KNOTS THROUGH TONIGHT...EASING TO 5 TO 15 KNOTS ON SUNDAY MORNING. * WAVES...WEST SWELL 12 TO 13 FEET AT 13 SECONDS THROUGH SUNDAY. WIND WAVES 3 TO 5 FEET TONIGHT...SUBSIDING TO 1 OR 2 FEET ON SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ133-080445- /O.CAN.KSEW.SC.Y.0246.000000T0000Z-171008T0600Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 841 PM PDT SAT OCT 7 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... $$ PZZ134-081000- /O.NEW.KSEW.SC.Y.0249.171008T0341Z-171008T1000Z/ ADMIRALTY INLET- 841 PM PDT SAT OCT 7 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT SUNDAY. * WIND AND WAVES...WEST TO NORTHWEST WIND AT 15 TO 25 KNOTS. WIND WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ156-081145- /O.EXT.KSEW.SC.Y.0247.000000T0000Z-171009T0400Z/ COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- 841 PM PDT SAT OCT 7 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT SUNDAY... * WIND...NORTHWEST 15 TO 25 KNOTS THROUGH TONIGHT...EASING TO 5 TO 15 KNOTS ON SUNDAY MORNING. * SEAS...WEST SWELL 12 TO 13 FEET AT 13 SECONDS THROUGH SUNDAY. WIND WAVES 3 TO 5 FEET TONIGHT...SUBSIDING TO 1 OR 2 FEET ON SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ170-173-176-081145- /O.EXT.KSEW.SC.Y.0246.000000T0000Z-171009T0400Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 841 PM PDT SAT OCT 7 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT SUNDAY... * WIND...NORTHWEST 15 TO 25 KNOTS THROUGH THE DAY ON SUNDAY...EASING ON SUNDAY EVENING TO 5 TO 15 KNOTS. * SEAS...NORTHWEST SWELL 16 FEET AT 13 SECONDS THROUGH TONIGHT...SUBSIDING TO 14 FEET ON SUNDAY. WIND WAVES 3 TO 5 FEET THROUGH SUNDAY...SUBSIDING TO 1 OR 2 FEET ON SUNDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ110-081145- /O.CON.KSEW.RB.Y.0027.000000T0000Z-171009T0400Z/ GRAYS HARBOR BAR- 841 PM PDT SAT OCT 7 2017 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY... * COMBINED SEAS...10 TO 12 FEET. * BAR CONDITION...ROUGH. * FIRST EBB...AROUND 645 AM SUNDAY MORNING. * SECOND EBB...AROUND 700 PM SUNDAY EVENING. THE EVENING EBB WILL BE VERY STRONG. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ PZZ131-081000- /O.CON.KSEW.SC.Y.0246.000000T0000Z-171008T1000Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- 841 PM PDT SAT OCT 7 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WIND...WEST 20 TO 30 KNOTS EASING TO 15 TO 25 KNOTS AFTER MIDNIGHT. * WIND WAVES...3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ130-081145- /O.CON.KSEW.SW.Y.0029.000000T0000Z-171008T2200Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 841 PM PDT SAT OCT 7 2017 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY... * SEAS...WEST SWELL 10 OR 11 FEET AT 12 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ WWW.WEATHER.GOV/SEATTLE
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Oct 7, 3:30 PM PDT, 2 hours 19 minutes earlier.
Area forecast discussion, Oct 7, 3:30 PM PDT, 2 hours 19 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
330 PM PDT Sat Oct 7 2017
.SYNOPSIS...Cool, moist air streaming into Western Washington
will produce showers into tonight. The snow level will be 4000
to 4500 feet with a few inches of snow in the mountains. Sunday and
Monday should be mainly sunny. A series of upper troughs will bring
showery weather Tuesday through Friday, along with occasional sun
breaks.
&&
.SHORT TERM...Showers increasing over the area as per a look out the
window as well as a glance at the current radar. That
said...forecast looks to be very on track. With scattered cells
still out over the coastal waters as well...looks good for this kind
of activity to continue into tonight.
Models remain consistent with regards to drying things out quickly.
While the most recent ECMWF still lags about 6 hours behind the
GFS...there is agreement that the switch to northerly upper level
flow will quickly dry conditions out. That said...have cut POPs for
Sunday morning...leaving only a lingering chance for precip over the
Cascades which is all but gone by Sunday afternoon. The dry
northerly flow is the leading edge of an upper level ridge that will
traverse the area Monday...bringing dry conditions and at least
partly sunny skies.
Afternoon high temps will gradually increase over the weekend and
into the start of next week...starting off generally around 60 for
most lowland locations and peaking in the mid 60s in the interior
lowlands Monday. Like the temperatures...snow levels will follow a
similar pattern starting off around 4500 ft today...climbing into
the 5500-6500 range Sunday and peaking Monday...exceeding 8000 ft.
That said...mountains may see some accumulating snowfall with
afternoon and evening showers...but not much more for Sunday and
Monday. SMR
.LONG TERM...An upper level trough and weakening cold front will dip
down into the area late Tuesday morning bringing the next round of
precip to W WA. In the wake of the frontal passage Wed...the trough
itself will push through allowing for POPs to persist through the
day. A secondary trough is hot on the heels of the first one
allowing for showers to return once again Thursday afternoon after a
brief lull in activity Thursday morning. Although the generally
troughy patter remains in place into Friday...conditions look
generally dry for much of the day...except for perhaps the Cascades.
Upper level ridging nudges into the area for next
Saturday...allowing for a breather in what looks to be a somewhat
active pattern. SMR
&&
.AVIATION...The upper level trof over the region will move slowly
east tonight. Strong wly flow aloft will become nly late tonight.
Low level onshore flow will persist. Expect areas of MVFR CIGs to
become widespread late tonight. Look for brief IFR VSBYs with the
heavier showers this afternoon thru early this evening. Weakly
unstable air mass will stabilize tonight. The Olympic and Cascade
ranges will be mostly obscd.
KSEA...MVFR CIGs are expected to develop later tonight; although,
a brief period of MVFR CIGs is possible with heavy showers.
Southwest winds of 10-15 knots will diminish this evening and then
become light southerly overnight. Expect occasional gusts near 25
knots from nearby showers thru early this evening.
&&
.MARINE...
Seas will build to 11 to 17 feet on the coastal waters and to 10
or 11 feet at west entrance to the Strait of Juan de Fuca tonight.
Expect the hazardous seas to gradually subside during the day
Sunday.
Meanwhile, a 1035 mb high well offshore with lower pres east of
the Cascades will keep the flow onshore or westerly through
tonight. Expect the flow to become more northerly on Sunday and
then weaken Sunday night. Onshore or westerly flow will return on
Tuesday.
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...None.
PZ...Small Craft Advisory until 6 PM PDT Sunday for Coastal Waters
From Cape Flattery To James Island 10 To 60 Nm-Coastal
Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10
To 60 Nm.
Small Craft Advisory for rough bar until 9 PM PDT Sunday for
Grays Harbor Bar.
Small Craft Advisory for hazardous seas until 6 PM PDT Sunday
for Coastal Waters From Cape Flattery To James Island Out
10 Nm-Coastal Waters From James Island To Point Grenville
Out 10 Nm.
Small Craft Advisory until 6 AM PDT Sunday for Coastal Waters
From Point Grenville To Cape Shoalwater Out 10 Nm.
Small Craft Advisory until 3 AM PDT Sunday for Central U.S.
Waters Strait Of Juan De Fuca-East Entrance U.S. Waters
Strait Of Juan De Fuca.
Small Craft Advisory until 11 PM PDT this evening for Northern
Inland Waters Including The San Juan Islands.
Small Craft Advisory for hazardous seas until 3 PM PDT Sunday
for West Entrance U.S. Waters Strait Of Juan De Fuca.
&&
www.weather.gov/seattle
An illustrated version of this forecast discussion can be seen at
www.wrh.noaa.gov/sew/gafd/latest_webafd.htmlThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 7, 5:49 PM PDT | Small Craft Advisory | SEW | 9 hr | |
| Oct 7, 7:13 PM PDT | Special Weather Statement | SEW | King | 32 min |
| Oct 7, 8:41 PM PDT | Small Craft Advisory | SEW | 6 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.